Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shmoilov, Vladimir Il'ich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:2278
Abstract pages:1710
Full texts:1771
References:224

https://www.mathnet.ru/eng/person65415
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2015
1. V. I. Shmoylov, M. V. Hisamutdinov, G. A. Kirichenko, “The solution of algebraic equations by the method of Rutishauser–Nieporte”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 15:1 (2015),  63–79  mathnet
2. G. A. Kirichenko, V. I. Shmoylov, “Algorithm for summation of divergent continued fractions and some applications”, Zh. Vychisl. Mat. Mat. Fiz., 55:4 (2015),  558–573  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 55:4 (2015), 549–563  isi  elib  scopus
2014
3. V. I. Shmoylov, G. A. Kirichenko, “Solution of Algebraic Equations by Continuous Fractions of Nikiportsa”, Izv. Saratov Univ. Math. Mech. Inform., 14:4(1) (2014),  428–439  mathnet  elib 1
4. Vladimir I. Shmoylov, Gennadiy A. Kirichenko, “The solution of algebraic equations of continuous fractions of Nikiports”, J. Sib. Fed. Univ. Math. Phys., 7:4 (2014),  533–547  mathnet
1998
5. B. P. Rusyn, V. S. Kachmar, V. I. Shmoilov, “Algorithms for calculating continued fractions”, Zh. Vychisl. Mat. Mat. Fiz., 38:9 (1998),  1436–1451  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:9 (1998), 1375–1390 1

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024